- Posts: 1993
- Thank you received: 106
Clen Itch
- Inja
-
- Platinum Member
-
Less
More
- sacrifice
- New Member
-
Less
More
- Posts: 4
- Thank you received: 0
22 Jun 2009 11:23 #16123
by sacrifice
Replied by sacrifice on topic Clen Itch
Hi Beesting - I thinkit's the niacin or in the LAVA that is causing the reaction..
Side Effects and Warnings
Most people taking niacin experience skin flushing and a warm sensation, especially of the face, neck and ears, when they begin treatment or increase dose. This reaction is usually mild, but has been intolerable enough to cause up to half of participants in studies to stop therapy. Dry skin and itching is also commonly experienced. Taking aspirin or non-steroidal anti-inflammatory drugs such as ibuprofen (Advil®, Motrin®), naproxen (Naprosyn®), or indomethacin (Indocin®) can reduce the flushing. Use of an antihistamine 15 minutes prior to a niacin dose may also be helpful. Slow-release niacin products may have less skin flushing than regular release niacin preparations or may simply delay the appearance of flushing. The flushing response often decreases on its own after 1 to 2 weeks of therapy. Mild stomach upset, nausea, vomiting and diarrhea also may occur when beginning niacin therapy, and usually resolve with continued use.
Side Effects and Warnings
Most people taking niacin experience skin flushing and a warm sensation, especially of the face, neck and ears, when they begin treatment or increase dose. This reaction is usually mild, but has been intolerable enough to cause up to half of participants in studies to stop therapy. Dry skin and itching is also commonly experienced. Taking aspirin or non-steroidal anti-inflammatory drugs such as ibuprofen (Advil®, Motrin®), naproxen (Naprosyn®), or indomethacin (Indocin®) can reduce the flushing. Use of an antihistamine 15 minutes prior to a niacin dose may also be helpful. Slow-release niacin products may have less skin flushing than regular release niacin preparations or may simply delay the appearance of flushing. The flushing response often decreases on its own after 1 to 2 weeks of therapy. Mild stomach upset, nausea, vomiting and diarrhea also may occur when beginning niacin therapy, and usually resolve with continued use.
Please Log in or Create an account to join the conversation.
- Sting
-
Topic Author
- Platinum Member
-
Less
More
- Posts: 1775
- Thank you received: 3
22 Jun 2009 11:29 #16124
by Sting
Replied by Sting on topic Clen Itch
Thanx sacrifice. Juice man also mentioned that its niacin (nicotinic acid/Vit b3)and I'm pretty sure now that it was indeed the cause of the itching. Haven't had a problem today so I think its all good now
Please Log in or Create an account to join the conversation.